# SDR WTAA960108

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 12038594001
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAT - LANDING GEAR FAILED TO RETRACT ON INITIAL ATTEMPT.  GEAR RETRACTION NORMAL ON THIRD ATTEMPT.  MAINTENANCE UNABLE TO DUPLICATE DISCREPANCY ON GROUND.  SUSPECT FAULTY LANDING GEAR SELECTOR.  REPLACED SELECTOR.  SYSTEM OPEATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (X)
